# SDR HALA2019102200453

- Difficulty date: October 22, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N396HA
- Make and model: Airbus A330-243
- Aircraft serial: 1488
- Aircraft time: 25,898 hours, 4,021 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Frames 53-54
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK BETWEEN FRAME 53.5+14 AND 54+12 AT -Y450 IS CORRODED AT LOCATIONS: FR53.8" ; FR53.8+2" ; FR53.9+8" ; FR54+1". // REMOVED CORROSION FROM SEAT TRACK AT FR53.8";FR53.8+2"; FR53.9+8" & FR54.1 INBOARD AND OUTBOARD LATERAL AREAS IAW A330 SRM 51-74-00 PARA 6.A THRU 6.B (3). ESTABLISHED REMAINING THICKNESS IAW A330 SRM 51-74-00 PARA 6.B (6), REASSESSED DAMAGE AT FR53.8";FR53.8+2"; FR53.9+8";FR54+1" IAW A330 SRM 51-74-00 PARA 6.B (7). DAMAGE AT FR54+1" INBOARD AND OUTBOARD LATERAL AREAS MEASURED AT 0.154" WIDE AND IS BEYOND SRM LIMITS. RII CARRIED OUT IAW HAL GMM VOL1 CHAPTER 5 REV 50 - CORROSION CONFIRMED LEVEL 2 - PART REPAIR/REPLACEMENT REQUIRED. INSTALLED REPLACEMENT COMPONENT IAW 51-72-11 PARA 2.A (4) AND AIRBUS DWG F53326973 ISSUE A REV 103. JOB COMPLETE
